Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_vendra

why is this happening?

Recommended Posts

okay, been on accutane for about 6 weeks now.... alternating days btween 40 mg and 80 mg....

my cystic acne has subsided, but where the cysts were, are now spots of skin that just peel continually and leave nasty red marks...almost like little burn marks all over my face....my skin is so freakin fragile and thin. and the peeling isint from being dry, because i apply enough moisturizer.

what should i do?

quit the tane?

try a product?

help! i feel like tane is making my skin worse~

click here to see what im talkin about >>>>>>

http://i14.photobucket.com/albums/a318/kvendra/DSCN3124.jpg

Share this post


Link to post
Share on other sites

Don't quit. That looks totally normal. I had that at each of my cyst sites, too. They get smaller and smaller. I assume they will fade after treatment.

Share this post


Link to post
Share on other sites

Don't quit. That looks totally normal. I had that at each of my cyst sites, too. They get smaller and smaller. I assume they will fade after treatment.

is there anything i can put on to help??

Share this post


Link to post
Share on other sites

Don't quit. That looks totally normal. I had that at each of my cyst sites, too. They get smaller and smaller. I assume they will fade after treatment.

is there anything i can put on to help??

Unfortunately I haven't found anything. I guess you could try some Vit E. I am a picker and even with picking they faded on me eventually. They're still red but not peeling and flakey anymore. I just used lotion on them.

Try to be patient. You should see some improvement soon.

Platinum

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×